Object

Title: An example on asymptotic on manifolds with corners

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2010

Volume:

3

Number:

1

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

1-13

Abstract:

In this paper we consider an example on asymptotic expansions on manifolds with corner singularities. The content is a helpful step to understand how affects the push--forward operation under a $b$-fibration on the asymptotic data on basic objects, namely on $b$-densities.

Publisher:

National Academy of Sciences of Armenia

Date created:

2010-04-08

Format:

pdf

Identifier:

oai:arar.sci.am:13235

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/14938

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information